# SDR AALA20161110005

- Difficulty date: November 7, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 46,715 hours, 18,868 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 20D MOUNTED EMERGENCY LIGHT INOPERATIVE DUE TO LOOSE CONNECTION FROM HARNESS TO POWER SUPPLY.  RECONNECTED LIGHT IAW WPM 33-51-21.  OPERATIONAL CHECKED GOOD.
